# SDR AALA202108101374

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 28,509 hours, 11,305 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH FL 270 WE STARTED FEELING VIBRATION WORSE IN BACK OF AIRPLANE SPEED 305 SLOWED TO 280 AND VIBRATION DISSIPATED. MAINTENANCE ACCOMPLISHED ELEVATOR FREE PLAY CHECK AND FOUND THE LEFT HAND ELEVATOR #3 HINGE FITTING TO HAVE EXCESSIVE PLAY. REPLACED HINGE FITTING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-34-41.
